MathSciNet Relay Station
MathSciNet bibliographic data
MR1004417 46B20 (46B25)
Drewnowski, Lech; Roberts, James W. On the primariness of the Banach space $l_{\infty}/C_0$. Proc. Amer. Math. Soc. 112 (1991), no. 4, 949–957.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement